... muscle weakness associated with lipitor? can you take a calcium 600mg with D tab with Lipitor at night?
11 Jan 2011
What you are talking about is usually muscle pain, which usually occurs in larger muscles like the thighs, buttocks etc along with tired, achey, weak feelings (malaise). This type of pain can be due to breakdown of mucle tissue from Lipitor. Your pain may be from Lipitor. Anytime you have pain with this type of medicine you should report it to your prescribing health care professional. Lipitor can react with different meds, I haven't heard any problems with taking Calcium and Vit D with it but ask your pharmacist about drug/drug reactions. They are one of your best resources for that type of information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have severe muscle pain after 6+ yrs using lipitor.It takes wks to get appt with doc.Can I stop now?
pain has started in my joints - mainly my legs and hip area. It is more severe during the night while sleeping. The most painful area is my thighs ...
1 answer • 30 Jan 2010
... his hamstrings and achiles tendons surgically lengthened on both legs due to crouching at knees. He is know in chronic pain in his knees due to ...
2 answers • 26 Mar 2010
Taking low dose of statins my cholesterol is low ok, triglycerides high. but undergoing rehab for partial hip replacement and restricted by severe ...
3 answers • 1 Dec 2013
How many people have had trouble with teeth breaking and falling apart and trouble with knee hip an?
After taking Benicar for about 5 years I started having my teeth start to crack and just plain fall apart. And am having trouble with bad ...
1 answer • 28 Dec 2013
Pravachol - My doctor recently prescribed pravastatin 20mg for me - I was taking atorvastatin but I?
... ended up with horrible muscle pain from feet to head. Pain ebbed when atorvastatin was withdrawn. So far I have had a little extra pain in my ...
2 answers • 3 Jul 2014